# SDR CWQR200909

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- Aircraft time: 626 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65155204
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE B INSP, WE FOUND SIGNS OF CHAFING ON A WIRE BUNDLE AS IT PASSES THROUGH A LIGHTENING HOLE LOCATED BELOW THE PWR J-BOX MOUNTED ON THE AFT SIDE OF THE AFT BULKHEAD, RT  SIDE. UPON INSP, FOUND THE SPLINE OF THE FLEX DUCT (SCAT TUBING STEEL WIRE) WAS RESTING ON THE WIRE BUNDLE JUST OTBD OF THE VERTICAL SUPPORT BEAM. MOVING THE FLEX DUCT FROM THE WIRE BUNDLE WE FOUND THE WIRE INSULATION WORN OFF AND CONDUCTOR SHOWING. AFTER THE FLEX DUCT WAS REMOVED ALSO, FOUND TUBE WELDMENT P/N 6515504-14 CHAFED BEYOND ALLOWABLE LIMITS. ALL PARTS HAVE BEEN REMOVED AND REPLACED WITH NEW. WIRE BUNDLE WAS REPAIRED AND NEW DUCT WAS SUPPORTED AWAY TO PREVENT CHAFING.
